MathSciNet Relay Station
MathSciNet bibliographic data
MR2320806 (2008j:17032) 17B37 (05E15 20C08)
Henderson, Anthony Nilpotent orbits of linear and cyclic quivers and Kazhdan-Lusztig polynomials of type A. Represent. Theory 11 (2007), 95–121 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement